# SDR 2006UALA01409

- Difficulty date: July 16, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 52,862 hours, 28,463 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERNAL SKIN HAS CONTACT WEAR FROM DORSAL FIN BLADE SEAL AT DORSAL FIN LANDING.  MAJOR REPAIR:  INSTALLED DOUBLER REPAIR.
